# SDR QXEA200400156

- Difficulty date: February 14, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 15,539 hours, 21,628 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Failed
- Location: Lavatory
- Part time: 15,539 hours, 21,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AND PASSING 3000 FEET, THE LAVATORY SMOKE DETECTOR SOUNDED. THERE WAS NO SMOKE OR FUMES NOTED BY THE FLIGHT ATTENDANT. MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
